MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC LOW-PRO CORT SCREW 3.5 X 26MM ORTHOLOC SYSTEM; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC LOW-PRO CORT SCREW 3.5 X 26MM ORTHOLOC SYSTEM; PLATE, FIXATION, BONE
Catalog Number 58813526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure due to non-union.All implants were removed, with none found to be broken.The lot numbers are unavailable, and the explanted devices are not available for evaluation.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
LOW-PRO CORT SCREW 3.5 X 26MM ORTHOLOC SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21351282
Report Number3010667733-2025-00139
Device Sequence Number9079086
Product Code HRS
UDI-Device Identifier00840420114020
UDI-Public00840420114020
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120359
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number58813526
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale